# SDR ASOA201702281275

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 67053000299
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED LBL9 FS 1031.00. REPAIRED FLOORBEAM IAW EC/TC REO 670-53-61-1331 AND REO 670-53-61-1331 AND EC/TC EO 700-53-10-00017, EO 700-53-10-00017.
